helplinedonate
  • Announcements

    • ForumAdmin

      Frequently Asked Questions - Step by step guides

      Do you need assistance registering, logging in, posting, etc? Please visit the all new Frequently Asked Question Forum for step-by-step guides. Click the link below to access these helpful guides. Frequently Asked Questions
    • ForumAdmin

      Recursos Nuevos en Español

      http://www.parkinson.org/ayuda   http://www.parkinson.org/espanol    
    • ForumAdmin

      Línea de Ayuda 1-800-473-4636

      Línea de Ayuda 1-800-473-4636   ¿Qué es la línea de ayuda 1-800-4PD-INFO (473-4636) de la Fundación Nacional de Parkinson? Es un número de teléfono gratuito que ayuda a las personas con la enfermedad de Parkinson, sus familiares, amigos y profesionales de salud, a solucionar diferentes inquietudes.   La línea de ayuda ofrece: Información actualizada Apoyo emocional Referidos a profesionales de salud Recursos comunitarios Amplia variedad de publicaciones gratis    

carol42

Members
  • Content count

    220
  • Joined

  • Last visited

  • Days Won

    1

carol42 last won the day on June 11 2011

carol42 had the most liked content!

Community Reputation

1 Neutral

About carol42

  • Rank
    Advanced Member
  • Birthday 09/22/1967

Profile Information

  • Gender
    Female
  1. Thanks Mark ,i will let you know if it does....cheers..
  2. Mornin ppl,good luck Dianne for 2marra.......
  3. Hi Mark,will i be left with this stiffness or will it go away?or have i some sort damaged nerves with long term high dose mysoline use?.....Thanks
  4. Hi Mark,wud these type of drugs help ET tremor?....Thanks
  5. Hi Mark,as i was saying in my other post till ya i am weening of mysoline that ive been on for 24yrs my MDS is putting me on Lyrica,im just wondering would coming of mysoline cause the stiffness on my rigth side to worsing? when i turn my hand as if opening the door the muscles of my rigth arm like rub together you can actually hear it is thus normal or worsing of stiffness? thanks for any info.....
  6. I hav a lot of pain with my MDS! shes a real pain in the rectum!....
  7. Yeah Lethe them benzos will do that on ya make ya dopey and forgetfull and if your on them for a while the can cause cognitive problems which is usually permnant,im on this clonazepam nearly 2 yrs now so my brain is fooked i think....i think....
  8. Mornin every1,hope every1 is fine and dandy,Eileen do you take clonazepam? if so it can give you a cough,hope you have a good MDS app and he/she is not like my MDS....still feel crap reducin my meds,hope this lyrica is worth it......have a good 1 ppl...
  9. I cant cross my legs cause if i do my leg goes dead and ive nearly fell from not realisen it was daed......
  10. Thanks for all that info Mark....
  11. I also take clonazepam for neck pain and anxiety,dont help with tremor tho mine is ET tremor.......
  12. Hi Mark,do you know of any tremor meds other than anticonvulsant types ET ppl can take? im on propanolol 240mg and .5 clonazepam 3 times daily,bein weened of mysoline at mo.... thanks
  13. Mornin all,thanks Eileen i hope its worth it also cause i feel like poop at the mo.....oh well will just half to go with the flow as they say....luvly snowy horse pic JB ,we never got any of the white stuff this year just jack frost... ...have good 1 ppl.....
  14. Hi Capa,wat were you given it for if you dont mind me askin....thanks
  15. must be a ET thing i guess .... oh well....